# SDR AU980577

- Difficulty date: May 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag BAE146100A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: SA7670006
- Condition: Failed
- Location: Hydraulic System
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

(AUS) LT LANDING GEAR RETRACTION ACTUATOR PRESSURE HOSE FAILED.  LOSS OF GREEN SYSTEM HYDRAULIC FLUID.
